MAUDE Adverse Event Report: INFUTRONIX, LLC NIMBUS II PLUS AMBULATORY INFUSION PUMP

INFUTRONIX, LLC NIMBUS II PLUS AMBULATORY INFUSION PUMP
Model Number NIMBUS II PLUS
Medical Device Problem Codes Power Problem (3010); Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 01/04/2024, infutronix received a report from the customer reporting that after much troubleshooting the pump continued to turn off and was constantly beeping can we send her a new pump please.No patient injury/harm reported.
 
Additional Manufacturer Narrative
This report is being submitted on 06/25/2024 as an initial report due to the pump was received for analysis on 05/21/2024.The analysis was completed on 05/28/2024 which confirmed it was a reportable event.There are no other complaints on this device.The pump was tested with the following testing protocol for battery and power complaints.The pump's event log was pulled as part of the evaluation and upon review it was noted that there were several abrupt power offs found in the log, as reported by the end user.Abrupt power offs can be seen on event lines 522-526 by the "log_event_on" code without an "log_event_off" code before it: seeing the code "log_event_on" code without an "log_event_off" code before it points to the abrupt power off as it means that the pump had to be powered on without being powered off prior, meaning that it turned off on its own.A 100 ml infusion was unable to be ran on a pump due to a limitation with the customer's library configuration.The pump was set to run a 20 ml infusion at a rate of 0.8 ml per hour.The infusion was successfully completed and the pump did not power off abruptly before finishing.The infusion was ran using an hs-008 iv cassette with lot # 2304023 and expiration date 03/17/2026.Upon further evaluation there were no loose connections or components inside of the device, which could have contributed to the reported malfunction and the instances found in the event log.It was also noted that the pump's label with all of the model information was completely erased, with the only way to verify the pump's information is by physically turning it on to see all information as it powers up.Functional testing did confirm the reported condition but was unable to be duplicated.Reported issue found, device does not meet specification.This complaint has been reviewed, evaluated, and determined to be a part of capa.Reference complaint # (b)(4).

Brand Name
NIMBUS II PLUS AMBULATORY INFUSION PUMP
Common Device Name
AMBULATORY INFUSION PUMP
Manufacturer (Section D)
INFUTRONIX, LLC
177 pine street
natick MA 01760
Manufacturer (Section G)
INFUTRONIX LLC
177 pine street
natick MA 01760
Manufacturer Contact
frederick lee
177 pine street
natick, MA 01760
5086502007
MDR Report Key19610234
Report Number3011581906-2024-00608
Device Sequence Number20423007
Product Code FRN
UDI-Device Identifier00817170020161
UDI-Public00817170020161
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K153193
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility,Distributor
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 06/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberNIMBUS II PLUS
Device Catalogue NumberNIMBUS II PLUS
Device Lot Number2202072880
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/21/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2024
Initial Report FDA Received Date06/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/07/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown